Universidad Complutense de Madrid
E-Prints Complutense

The Canonical 8-form on Manifolds with Holonomy Group Spin(9)

Impacto

Descargas

Último año

Castrillón López, Marco y Martínez Gadea, Pedro y Mykytyuk, I.V. (2010) The Canonical 8-form on Manifolds with Holonomy Group Spin(9). International Journal of Geometric Methods in Modern Physics, 7 (7). pp. 1159-1183. ISSN 0219-8878

[img] PDF
Restringido a Sólo personal autorizado del repositorio

274kB

URL Oficial: http://www.worldscientific.com/toc/ijgmmp/07/07


URLTipo de URL
http://www.worldscientific.comEditorial


Resumen

An explicit expression of the canonical 8-form on a Riemannian manifold with a Spin(9)-structure, in terms of the nine local symmetric involutions involved, is given. The list of explicit expressions of all the canonical forms related to Berger’s list of holonomy groups is thus completed. Moreover, some results on Spin(9)-structures as G-structures defined by a tensor and on the curvature tensor of the Cayley planes, are obtained.


Tipo de documento:Artículo
Palabras clave:Canonical 8-form on a Spin(9)-Manifold; Curvature Tensor of the Cayley Planes; Basic Spin Representation of Spin(9)
Materias:Ciencias > Matemáticas > Geometría diferencial
Código ID:21735
Depositado:07 Jun 2013 14:14
Última Modificación:10 Aug 2018 08:16

Descargas en el último año

Sólo personal del repositorio: página de control del artículo